Couldn't find what you looking for?

TRY OUR SEARCH!

I have had my IUD (paraguard) for about a year and a half and usually have very heavy periods. This round was unusually light and I have been nauseated the past few days along with tender nipples. I have two young boys so I am fully aware of the feeling of pregnancy.

Seems to feel like pregnancy but with an IUD and period what are the odds? Also heard something about maybe my body is rejecting the IUD? Any input would be appreciated, thanks

Loading...

As with any prescription birth control, there’s a possibility that early on, your period may be a little heavier or longer, and some women have spotting between periods, but this will lessen as your body adjusts to ParaGard®—returning you to your natural period.....now as far as tender nipples and nausea,nausea is common for some people when they first start a new bc regimen,and some women have really sore nipples when they have there period,if its not something you experienced before then it could be because of your previous pregnancy...however i would take a pregnancy test just to be sure
Reply

Loading...